# SDR ASAA2017042620696

- Difficulty date: April 26, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 795-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, THRESHOLD PLATE IS CORRODED.  ACFT GROUNDED. BLENDED AWAY CORROSION AND CHECKED LIMITS IAW B737-800 SRM 53-60-15-1A-1. ORIG THICKNESS .045 AND REMOVED .006, REMAINING MAT'L .039 WHICH IS OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED THRESHOLD WEB IAW SRM 51-40-02. LOC'D AND DRILLED AND COUNTERSUNK FASTENER HOLES INTO NEW THRESHOLD WEB IAW DWG 146A8340 REV-,  SRM 51-40-05, AND SRM 51-40-08.  INSTALLED NUTPLATES ONTO NEW WEB AND INSTALLED NEW WEB IAW DWG 146A8340 REV-, AND SRM 51-40-02.
